Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 6, 2025, 6:47 AM CDT for Haskell County, Muskogee County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2025, 6:47 AM CDT (11:47 UTC)
- Expired
- Jun 6, 2025, 7:15 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Haskell County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:55 AM CDT | TSTM WND GST 67 | 3 Wnw Stigler, OK | Measured thunderstorm wind gust of 67 mph at the Stigler mesonet. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 6, 5:30 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted.
135
WFUS54 KTSA 061147
TORTSA
OKC061-101-061215-
/O.NEW.KTSA.TO.W.0065.250606T1147Z-250606T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
647 AM CDT Fri Jun 6 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Central Haskell County in southeastern Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 715 AM CDT.
* At 647 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Briartown, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Kanima... Porum...
Whitefield... Keota...
Stigler... Briartown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 9483 3520 9493 3516 9493 3522 9533
3539 9531 3537 9490 3536 9492 3535 9492
3535 9490 3536 9486 3536 9483 3534 9483
3533 9482
TIME...MOT...LOC 1147Z 276DEG 45KT 3530 9524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
633
WWUS54 KTSA 061153
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
653 AM CDT Fri Jun 6 2025
OKC101-061203-
/O.CAN.KTSA.TO.W.0065.000000T0000Z-250606T1215Z/
Muskogee OK-
653 AM CDT Fri Jun 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
east central Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1000 AM CDT for southeastern Oklahoma.
&&
LAT...LON 3520 9483 3520 9493 3516 9493 3523 9522
3530 9519 3530 9517 3534 9517 3537 9490
3536 9492 3535 9492 3535 9490 3536 9486
3536 9483 3534 9483 3533 9482
TIME...MOT...LOC 1153Z 276DEG 45KT 3529 9514
$$
OKC061-061215-
/O.CON.KTSA.TO.W.0065.000000T0000Z-250606T1215Z/
Haskell OK-
653 AM CDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST
CENTRAL HASKELL COUNTY...
At 653 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Stigler, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Kanima... Stigler...
Keota...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 9483 3520 9493 3516 9493 3523 9522
3530 9519 3530 9517 3534 9517 3537 9490
3536 9492 3535 9492 3535 9490 3536 9486
3536 9483 3534 9483 3533 9482
TIME...MOT...LOC 1153Z 276DEG 45KT 3529 9514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$475
WWUS54 KTSA 061203
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
703 AM CDT Fri Jun 6 2025
OKC061-061215-
/O.CON.KTSA.TO.W.0065.000000T0000Z-250606T1215Z/
Haskell OK-
703 AM CDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST
CENTRAL HASKELL COUNTY...
At 703 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Stigler, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Kanima... Stigler...
Keota...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 9483 3520 9493 3516 9493 3523 9522
3530 9519 3530 9517 3534 9517 3537 9490
3536 9492 3535 9492 3535 9490 3536 9486
3536 9483 3534 9483 3533 9482
TIME...MOT...LOC 1203Z 275DEG 20KT 3526 9506
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:46 AM CDT, 1 minute earlier. Its key messages:
- Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 6:46 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
646 AM CDT Fri Jun 6 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025
- Strong to severe storms and heavy rainfall today. Similar
pattern tonight into Saturday. Focus may shift slightly
southward Saturday night into Sunday and even more southward
Saturday night into Sunday.
- The multiple rounds of rainfall will result in an increased
flash and main-stem river flooding threat.
- A cold front will bring a chance for storms early next week,
with drying conditions expected midweek. Odds favor below
average temperatures for this time of year through mid week.
&&
.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025
MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.
&&
.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025
A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.
Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.
The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.
&&
.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Fri Jun 6 2025
MCS will continue to move east and southeast across southeast
Oklahoma and northwest Arkansas this morning. Within the
convection, LIFR/MVFR conditions, gusty winds and heavy rainfall
are anticipated. Behind the convection, a period of MVFR
conditions could develop mid to late morning into early afternoon
with the greater potential across northwest Arkansas. Scattered to
broken mid and high clouds are forecast mid afternoon into this
evening. Overnight tonight, chances for additional convection are
forecast and will add Prob30 group for general timing. Winds
through the period start out variable, become southwest to
northwest this afternoon, and then return to light/variable this
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 70 84 66 / 70 80 70 20
FSM 86 72 86 69 / 80 60 70 50
MLC 87 73 87 66 / 80 50 60 50
BVO 82 66 82 63 / 60 80 60 10
FYV 82 69 82 64 / 90 70 80 30
BYV 82 67 81 64 / 90 70 80 30
MKO 84 69 84 65 / 90 60 80 40
MIO 81 67 81 64 / 90 70 70 20
F10 85 68 85 65 / 80 70 70 40
HHW 88 73 89 69 / 50 10 30 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.
AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...20Hazardous weather outlook, Jun 6, 4:27 AM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 427 AM CDT Fri Jun 6 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-070930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 427 AM CDT Fri Jun 6 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Primarily northeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Significant. AREA...Along and north of Interstate 40. ONSET...Ongoing. DISCUSSION... A line of strong to severe thunderstorms will continue to sweep eastward across areas along and north of Interstate 40 through the morning. Locally damaging winds are likely along the line of storms. Additionally, a brief tornado could develop at times within the most intense portion of the line of storms. Extremely heavy rainfall rates have also been measured and rapid onset flash flooding is likely which could impact the morning commute. Storms will end across the region by mid afternoon. A brief lull in thunderstorm coverage is likely from late afternoon through mid evening. Thereafter, additional storms are expected to develop across the region and increase in coverage into the overnight hours. Severe weather is possible again tonight into Saturday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Severe Thunderstorm and Heavy Rain Potential. SUNDAY and MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY and THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Strong to severe storms may be ongoing early Saturday as another thunderstorm complex impacts the region. A similar pattern is likely to develop Saturday night into Sunday with the focus for strongest storms shifting southward to areas along and south of Interstate 40. Yet another thunderstorm complex is likely Sunday night into Monday and may impact southeast Oklahoma. Repeated instances of heavy rain will likely lead to flash flooding and main stem river flooding. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 6, 5:11 AM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
511 AM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM Tstm Wnd Gst 4 WSW Oologah 36.42N 95.77W
06/06/2025 M60 MPH Rogers OK Trained Spotter
&&Local storm report, Jun 6, 5:14 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
514 AM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM Tstm Wnd Gst 4 WSW Oologah 36.42N 95.77W
06/06/2025 M60 MPH Rogers OK Trained Spotter
Corrects previous tstm wnd gst report from 4
WSW Oologah.
&&Special weather statement, Jun 6, 5:24 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
524 AM CDT Fri Jun 6 2025
OKZ060-064-066-067-070-061115-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
524 AM CDT Fri Jun 6 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL CREEK...WAGONER...
NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES THROUGH 615 AM CDT...
At 524 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Oneta to near Beggs.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs... Broken Arrow...
Preston... Liberty...
Mounds... Stonebluff...
Hectorville... Eram...
Haskell... Leonard...
Jenks... Morris...
Bixby... Porter...
Okmulgee... Jamesville...
Wagoner... Bald Hill...
Redbird... Coweta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3581 9624 3616 9581 3609 9555 3608 9558
3607 9557 3608 9551 3599 9525 3551 9586
TIME...MOT...LOC 1024Z 285DEG 30KT 3608 9565 3574 9604
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 5:53 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
553 AM CDT Fri Jun 6 2025
ARZ001-OKZ058-062-063-061130-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
553 AM CDT Fri Jun 6 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...DELAWARE...
OTTAWA AND EASTERN MAYES COUNTIES THROUGH 630 AM CDT...
At 553 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Baxter Springs to 4 miles west
of Honey Creek State Park to near Locust Grove. Movement was east at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Jay... Dodge...
Honey Creek State Park... Commerce...
Cherokee State Park... Rose...
Bernice State Park... Langley...
Lake Eucha State Park... Snowdale State Park...
Locust Grove... Disney Little Blue State Park...
Cayuga... Picher...
Leach... Hoot Owl...
Cleora... Zena...
Chloeta... Peoria...
This includes Interstate 44 between mile markers 295 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1000 AM CDT for northwestern Arkansas.
&&
LAT...LON 3650 9462 3650 9444 3616 9471 3617 9528
3651 9506 3651 9500 3663 9500 3700 9488
3700 9462
TIME...MOT...LOC 1053Z 266DEG 29KT 3698 9475 3656 9486 3620 9513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 5:55 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 AM CDT Fri Jun 6 2025
OKZ065-066-071-061130-
Okmulgee OK-Okfuskee OK-McIntosh OK-
555 AM CDT Fri Jun 6 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 630
AM CDT...
At 555 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Grayson to 3 miles north of Pharoah to 6 miles
north of Yeager. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Bryant... Hoffman...
Hitchita... Weleetka...
Dewar... Hanna...
Vernon... Henryetta...
Pierce... Clearview...
Schulter... Stidham...
Lake Eufaula State Park... Pharoah...
Grayson... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 224 and
261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma. A Severe
Thunderstorm Watch also remains in effect until 1000 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3551 9616 3559 9594 3539 9539 3531 9573
3515 9597 3515 9598 3529 9598 3529 9635
TIME...MOT...LOC 1055Z 292DEG 48KT 3550 9588 3546 9614 3525 9635
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 6:20 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
620 AM CDT Fri Jun 6 2025
OKZ071-073-074-061145-
Haskell OK-Pittsburg OK-McIntosh OK-
620 AM CDT Fri Jun 6 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL HASKELL...SOUTHERN
MCINTOSH AND NORTHERN PITTSBURG COUNTIES THROUGH 645 AM CDT...
At 620 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Stidham to 5 miles east of
Lamar. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Arpelar... Canadian...
Indianola... Crowder...
Whitefield... Raiford...
Blocker... Vivian...
Hanna... Vernon...
Arrowhead State Park... Featherston...
Enterprise... Scipio...
Eufaula...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1000 AM CDT for southeastern Oklahoma.
&&
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3519 9598
3535 9569 3530 9535 3529 9534 3529 9529
3526 9525 3528 9521 3528 9518 3505 9552
3490 9609
TIME...MOT...LOC 1120Z 285DEG 43KT 3534 9565 3513 9603
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jun 6, 2:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 6, 2:38 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 5 hr |
| Jun 6, 2:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Jun 6, 3:01 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 30 min |
| Jun 6, 3:05 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Jun 6, 3:20 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Jun 6, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| Jun 6, 3:50 AM CDT | Tornado Warning | TSA | Osage | 25 min |
| Jun 6, 3:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| Jun 6, 3:55 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 6, 3:57 AM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Jun 6, 4:21 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 6, 4:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 51 min |
| Jun 6, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner, Washington | 49 min |
| Jun 6, 4:33 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jun 6, 4:34 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jun 6, 4:38 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 52 min |
| Jun 6, 4:46 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 5 hr |
| Jun 6, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 27 min |
| Jun 6, 5:03 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| Jun 6, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 52 min |
| Jun 6, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| Jun 6, 5:24 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 51 min |
| Jun 6, 5:28 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 2 more | 5 hr |
| Jun 6, 5:36 AM CDT | Tornado Warning | TSA | Okmulgee | 24 min |
| Jun 6, 5:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 35 min |
| Jun 6, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 26 min |
| Jun 6, 5:53 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 37 min |
| Jun 6, 5:55 AM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 6, 5:58 AM CDT | Tornado Warning | TSA | Cherokee, Mayes | 35 min |
| Jun 6, 6:08 AM CDT | Tornado Warning | TSA | McIntosh | 37 min |
| Jun 6, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 29 min |
| Jun 6, 6:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Jun 6, 6:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 40 min |
| Jun 6, 6:23 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Jun 6, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 28 min |
| Jun 6, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Jun 6, 6:38 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| Jun 6, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 45 min |
| Jun 6, 6:50 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Sequoyah | 4 hr |
| Jun 6, 6:50 AM CDT | Special Weather Statement | TSA | Pittsburg | 55 min |
| Jun 6, 6:50 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 40 min |
| Jun 6, 6:52 AM CDT | Tornado Warning | TSA | Sequoyah | 38 min |
| Jun 6, 7:06 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 39 min |
| Jun 6, 7:07 AM CDT | Tornado Warning | TSA | Haskell, LeFlore | 23 min |
| Jun 6, 7:22 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Jun 6, 7:22 AM CDT | Tornado Warning | TSA | LeFlore | 23 min |
| Jun 6, 7:24 AM CDT | Tornado Warning | TSA | Sequoyah | 51 min |
| Jun 6, 7:33 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jun 6, 7:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Jun 6, 7:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 60 min |
| Jun 6, 8:07 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Jun 6, 8:28 AM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Jun 6, 8:52 AM CDT | Special Weather Statement | TSA | Pushmataha | 53 min |
| Jun 6, 9:14 AM CDT | Areal Flood Advisory | TSA | LeFlore, Pittsburg, Pushmataha | 3 hr |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Washington | 4 days |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Washington | 12 hr |
| Jun 6, 9:21 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 66 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Cherokee | 68 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Adair, Delaware | 48 hr |
| Jun 6, 9:34 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| Jun 6, 9:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Jun 6, 9:37 AM CDT | River Flood Advisory | TSA | Tulsa | 105 min |
| Jun 6, 11:06 AM CDT | River Flood Warning | TSA | Osage | 17 hr |
| Jun 6, 11:22 AM CDT | River Flood Warning | TSA | Tulsa | 69 hr |
| Jun 6, 2:26 PM CDT | River Flood Warning | TSA | Osage, Pawnee | 14 hr |
| Jun 6, 2:35 PM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.